# SDR SWAA2013070817976

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 41,014 hours, 27,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 3952273502
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE DEPLOY LATCH LOOSE.  SECURED LATCH IAW AMM.
